Results overview: Found 2 records in 0.08 seconds.
Articles, 2 records found
Articles 2 records found  
1.
26 p, 622.2 KB Shape and period of limit cycles bifurcating from a class of Hamiltonian period annulus / Prohens, Rafel (Universitat de les Illes Balears. Departament de Ciències Matemàtiques i Informàtica) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this work we are concerned with the problem of shape and period of isolated periodic solutions of perturbed analytic radial Hamiltonian vector fields in the plane. Fran¸coise develop a method to obtain the first non vanishing Poincaré-Pontryagin-Melnikov function. [...]
2013 - 10.1016/j.na.2012.10.017
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 81 (2013) , p. 130-148  
2.
2 p, 200.7 KB Corrigendum to "Shape and period of limit cycles bifurcating from a class of Hamiltonian period annulus" (Nonlinear Anal. 81 (2013) 130--148) / Prohens, Rafel (Universitat de les Illes Balears. Dept. de Matemàtiques i Informàtica) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In our paper [1] we are concerned with the problem of shape and period of isolated periodic solutions of perturbed analytic radial Hamiltonian vector fields in the plane. Actually, there is a mistake in the formula of the first order approximation of the period given in Corollary 4. [...]
2013 - 10.1016/j.na.2013.05.003
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 93 (2013) , p. 1-2  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.